Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 16, Pages 2523-2531
http://dx.doi.org/10.1155/IJMMS.2005.2523

sn-metrizable spaces and related matters

Department of Information, Hunan Business College, Hunan, Changsha 410205, China

Received 7 December 2004; Revised 27 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiming Luo, “ -metrizable spaces and related matters,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 16, pp. 2523-2531, 2005. doi:10.1155/IJMMS.2005.2523